# SDR DALA2025050703548

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0950240) GROUND POWER RECEPTACLE CUTOUT FWD LOWER CORNER SKIN BROKEN OFF. ACCOMPLISHED REPAIR AT EXTERNAL POWER RECEPTICAL DOOR IAW B737 SRM 53-10-15-2R REPAIR 5.
